Top 10 Sudafed Decongestant 30 mg – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Sudafed

#ad

36 ct, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

2. Cabinet:

#ad

Cabinet Nasal Decongestant PE 225 Tablets Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus Pressure and Congestion

#ad
Cabinet: #ad - Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.

Fast-acting support – every bottle contains 225 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Target sinus pain – our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Breathe easier, migraines, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity. Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part Number794712303329

3. Good Sense

#ad

Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, 72 Count, Common Cold and Upper Respiratory Allergies, Phenylephrine HCl 10 mg, GoodSense Maximum Strength Nasal Decongestant PE

#ad
Good Sense #ad - Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Non-drowsy relief so you can power through your day.

Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Aspirin and gluten free. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

4. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly.

Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection. Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity. Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

5. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms.

This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. Join thousands of nasal decongestion customers. Click add-to-Cart Today. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, sinus, ears, and throat.

Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

6. Sudafed

#ad

20 Count, Sudafed PE Day and Night Sinus Pressure & Congestion Tablets

#ad
Sudafed #ad - Both formulas help relieve sinus pressure and sinus congestion, itchy, and nasal congestion due to the common cold, runny nose, hay fever, or upper respiratory allergies. Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl.

From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief. Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep.

Nighttime tablets also relieve sneezing, watery eyes and itchy throat or nose. 20-count of sudafed pe sinus congestion day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night.
BrandSudafed #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.88 Inches
Length0.64 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number503835
Model503835

7. Mucinex

#ad

Mucinex Chest Congestion Maximum Strength 12 Hour Extended Release Tablets Relieves Chest Congestion Caused by Excess Mucus#1 Doctor Recommended OTC expectorant, 1200mg, 42 Count Pack of 1

#ad
Mucinex #ad - Mucinex maximum strength 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your toughest chest congestion. Ingredients: guaifenesin 1200 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants.

One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours. Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive.

Stock up and save: did you know, if you use Mucinex 12 Hour often you can save when you buy higher count packs. Trust mucinex: mucinex is the otc expectorant and the Cold and Cough Brand Doctors Trust for Themselves and Their Families. Continuous relief: maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height3.5 Inches
Length1.38 Inches
Width5 Inches
Part NumberLA-XEU2-4Y52
ModelLA-XEU2-4Y52

8. ValuMeds

#ad

Hay Fever, Adults Compare to Allegra Tablets, Allergies | Kids, Dry, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen

#ad
ValuMeds #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

9. Amazon Basic Care

#ad

Phenylephrine hcl tablets, 36 Count, Basic Care Sinus pe, 10 mg

#ad
Amazon Basic Care #ad - How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

Sinus congestion occurs when the tissue lining in the nose becomes swollen. How to treat cold symptoms: stay hydrated, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, phenylephrine HCl, rest, 10 mg tablets. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

10. Sudafed

#ad

Pain & Congestion, 24 Count, Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure

#ad
Sudafed #ad - Head congestion tablets temporary relieves symptoms associated with hay fever, upper respiratory allergies, and the common cold. Sinus relief medicine contains 5 mg of phenylephrine HCl, for congestion relief and 325 mg of acetaminophen for pain and fever reduction Also has 200 mg of guaifenesin, a decongestant, an expectorant, for mucus reduction.

Head congestion relief medicine also helps loosen mucus to clear bronchial passageways and make coughs more productive Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants. 24-count box of sudafed pe head congestion + Mucus Tablets to provide non-drowsy relief from sinus pain and pressure, nasal & chest congestion, and excess mucus. Non-drowsy decongestant tablets provide relief of sinus pressure, nasal and chest congestion, excess mucus, headaches, and minor aches and pains.
BrandSudafed #ad
ManufacturerSudafed #ad
Height2.88 Inches
Length0.75 Inches
Weight0.07 Pounds
Width4.44 Inches
Part Number300450580252
Model300450580269